# SDR QXEA0300313

- Difficulty date: March 1, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,974 hours, 3,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 4,051 hours, 2,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2293 - THE RIGHT MAIN GEAR DOOR WAS SLOW TO CLOSE, TAKING APPROXIMATELY 30-45 SECONDS.  MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED THE PROXIMITY SENSORS.  OPERATIONAL CHECKS OF THE LANDING GEAR WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
